# SDR 05FDEA04378

- Difficulty date: December 20, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 37,860 hours, 26,249 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Inoperative
- Location: Nr 3 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NR 3 EPR GAUGE DID NOT MOVE WHEN THROTTLES ADVANCED FOR TAKEOFF.  RELEASED FOR SERVICE PER MEL/CDL: 77-01-01 CATEGORY: A EXPIRATION: 23DEC05 "MEL 77-01-01: NR 3 ENGINE EPR INDICATOR INOP."
